Hadamard operators on D ' ([Omega] ) (Russian)

In: Mathematische Nachrichten   ;  290 ,  8-9  ;  2017
  • ISSN:
  • Article (Journal)  /  Print

How to get this document?

For open sets [Omega] R d we study Hadamard operators on D ' ([Omega] ), that is, continuous linear operators which admit all monomials as eigenvectors. We characterize them as operators of the form L (S )=S T where T is a distribution and the multiplicative convolution. This extends previous results for the case of [Omega] =R d but requires essentially different methods.

Table of contents – Volume 290, Issue 8-9

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

1139
Contents
| 2017
1144
Differentiation and integration operators on weighted Banach spaces of holomorphic functions
Abanin, Alexander V. / Tien, Pham Trong | 2017
1163
On new fractal phenomena connected with infinite linear IFS
Albeverio, Sergio / Kondratiev, Yuri / Nikiforov, Roman / Torbin, Grygoriy | 2017
1177
Isomorphic classification of mixed sequence spaces and of Besov spaces over [0, 1]d
Albiac, Fernando / Ansorena, José Luis | 2017
1187
The second CR Yamabe invariant
Barbosa, Ezequiel / Lemos, Flávio | 2017
1215
Approximation of Schrödinger operators with δ‐interactions supported on hypersurfaces
Behrndt, Jussi / Exner, Pavel / Holzmann, Markus / Lotoreichik, Vladimir | 2017
1215
Approximation of Schrödinger operators with [delta]-interactions supported on hypersurfaces
Jussi Behrndt / Pavel Exner / Markus Holzmann / Vladimir Lotoreichik | 2017
1249
W 1 , p estimates in homogenization of elliptic systems with measurable coefficients
Byun, Sun‐Sig / Jang, Yunsoo | 2017
1260
Existence and global attractiveness of a square‐mean μ ‐pseudo almost automorphic solution for some stochastic evolution equation driven by Lévy noise
Diop, Mamadou Abdoul / Ezzinbi, Khalil / Mbaye, Mamadou Moustapha | 2017
1281
On the existence of almost Fano threefolds with del Pezzo fibrations
Fukuoka, Takeru | 2017
1303
The canonical central exact sequence for locally compact quantum groups
Kasprzak, Paweł / Skalski, Adam / Sołtan, Piotr Mikołaj | 2017
1317
Volumes of unit balls of mixed sequence spaces
Kempka, Henning / Vybíral, Jan | 2017
1328
Necessary conditions in Phragmén–Lindelöf type estimates and decomposition of holomorphic functions
Liess, Otto | 2017
1347
New types of Lipschitz summing maps between metric spaces
Saleh, Manaf Adnan Saleh | 2017
1374
Hadamard operators on D ( Ω )
Vogt, Dietmar | 2017
1374
Hadamard operators on D ' ([Omega] )
Dietmar Vogt | 2017
1381
On Lorentzian Ricci solitons on nilpotent Lie groups
Wears, Thomas H. | 2017
1406
Minimal F ‐crystals and isomorphism numbers of isosimple F ‐crystals
Xiao, Xiao | 2017
1420
On the global regularity of the 2D Boussinesq equations with fractional dissipation
Ye, Zhuan / Xu, Xiaojing / Xue, Liutang | 2017
NA
Issue Information
| 2017
NA
Cover Picture
| 2017
Feedback